# SDR DALA2022040602371

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,568 hours, 19,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 DURING SVC DE FOUND EMERGENCY LIGHTS INPO FROM ROW 6-9 & ROW 16- 20 LT SIDE OF CABIN, CORRECTIVE ACTION: CORRECTED E PATH LIGHT WIRING AT SIDEWALL SEAT 20A, E-PATH LIGHTS CK GOOD PER B767 WDM 3351. (8151002)
